Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taking blood transplantations, blood in stool. What is wrong?

Hi Im jade and my grandpa has been going to the hospital alot bc the has a problem with his blood so he has to get transphutions every week and 3 times already he shit out alot of blood and they say theres nothing wrong with him but i dont believe that i think theres something wrong can you plz tell me what he might have that this is happening to him
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Gastroenterologist 's  Response
K ...he may be having a upper gi bleed ir lower gi bleed ,probable cause for old age might me he is using lot of pain killers which in turn hav a bleed or if the pt is on antiplstlets evn this can cause if both or nt the cause thn it may be a simple piles or inflammatory disease or sme malignancy .FOr all this issues one shud confirm 1st by upper gi scopy if tht is inconclusive go for a colonoscopy which can definitly help u to kw probable cause nd we need to trest accordingly
Answered: Thu, 2 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor